Degenerating metrics and instantons on the four-sphere
UNSPECIFIED (1998) Degenerating metrics and instantons on the four-sphere. JOURNAL OF GEOMETRY AND PHYSICS, 27 (1-2). pp. 79-98. ISSN 0393-0440Full text not available from this repository.
We give a direct proof of Atiyah's theorem relating instantons over the four-sphere with holomorphic maps from the two-sphere to the loop group. Our approach uses the non-linear heat flow equation for Hermitian metrics as used in the study of Kahler manifolds. The proof generalises immediately to a larger class of four-manifolds. Copyright (C) 1998 Elsevier Science B.V.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics
Q Science > QC Physics
|Journal or Publication Title:||JOURNAL OF GEOMETRY AND PHYSICS|
|Publisher:||ELSEVIER SCIENCE BV|
|Number of Pages:||20|
|Page Range:||pp. 79-98|
Actions (login required)